Home » Frequently asked Questions on Health » Are the drugs atenolol and ranitidine safe?

Are the drugs atenolol and ranitidine safe?

Q: I am 65 years and taking Atecard 100mg daily for the past one year for BP. Lately I am feeling as if my hands and feet are cold. Also I feel tired. Are these side effects? If so, are they serious? Should I ask my doctor to change the medicine. My BP is now ok. Also for my acidity, I take Rantac 150mg on and off. Is there any interactio between the two drugs? If so which drug should be changed?Thanks

A:Atecard is the brand name of a drug called atenolol. It is an effective and relatively a safe medicine and you can take it for years without much side effects. Cold extremities is a known side effect that is harmless. Also fatigue is the effect of both hypertension and a minor side effect of atenolol. There is no long-term implication of such minor side effects. Rantac (ranitidine) is an effective acid suppressant. There are no long-term side effects. In any case you are taking it on and off. Rantac (ranitidine) does not alter the metabolism of Atecard (atenolol). There is no need to take any special precautions while taking these two drugs concurrently.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------